EconPapers    
Economics at your fingertips  
 

A note on the Tobit model in the presence of a duration variable

Christian Hafner and Arie Preminger

No 2772, LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Date: 2015-01-01
Note: In : Economics Letters, 126, 47-50, 2015
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: A note on the Tobit model in the presence of a duration variable (2015) Downloads
Working Paper: A note on the Tobit model in the presence of a duration variable (2015)
Working Paper: A note on the Tobit model in the presence of a duration variable (2014) Downloads
Working Paper: A note on the Tobit model in the presence of a duration variable (2014) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:2772

Access Statistics for this paper

More papers in LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-31
Handle: RePEc:cor:louvrp:2772